MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CUFF, BP, DIS, 1T, ADL, MQ

MEDLINE INDUSTRIES LP; CUFF, BP, DIS, 1T, ADL, MQ
Catalog Number MDS9913MQ
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 10/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by the customer contact that "patient suffered a ruptured bicep tendon on arm bp was taken".No addiitonal information is available.A sample was requested to be returned for evaluation, it has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
"patient suffered a ruptured bicep tendon on arm bp was taken".

Common Device Name
CUFF, BP, DIS, 1T, ADL, MQ
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18192795
Report Number1417592-2023-00461
Device Sequence Number6542131
Product Code DXQ
UDI-Device Identifier10888277194878
UDI-Public10888277194878
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS9913MQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown